# SDR 97ZZZX385

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2004G
- Make and model: Wthrly 620
- Aircraft serial: 1555
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING AN ANNUAL INSP, IT WAS NOTED THAT ALL THE WING TO CENTER SECTION FITTINGS WERE SEVERELY RUSTED, NO PITTING HAS YET OCCURRED ON ANY OF THESE FITTINGS, BUT SOME POWDERY DEPOSITS CAN BE SEEN BETWEEN THE LOWER CAP FITTINGS AND THE SPAR WEB ON THE RT LOWER FRONT FITTING.  THESE ARE STEEL FITTINGS BOLTED TO AN ALUMINUM SPAR WEB.  THESE FITTINGS APPEAR TO NOT HAVE ANY PRIMER OR PROTECTIVE COATING OF ANY KIND ON THEM.
